# SDR 2019FA0000195

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N900ES
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5322
- Aircraft time: 3,818 hours, 1,087 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 1D222
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND LEFT AILERON SHUTOFF SWITCH HARNESS TO BE FRAYED AND SHORTING TO GROUND NEAR SHUTOFF SWITCH.  VERIFIED THE BLUE WIRE 1D2-22, IN WIRE HARNESS 1D1ZB22 (WHT) TO BE COMPLETELY CUT OFF.  THIS CONDITION CAUSES THE LEFT AILERON HARD OVER PROTECTION TO BE INOPERATIVE AND UNDETECTED.  THERE IS NO COCKPIT INDICATION OF THIS CONDITION.
